MathSciNet Relay Station
MathSciNet bibliographic data
MR2002141 93D20 (34D20 34H05 93D15)
Karafyllis, I.; Tsinias, J. A converse Lyapunov theorem for nonuniform in time global asymptotic stability and its application to feedback stabilization. SIAM J. Control Optim. 42 (2003), no. 3, 936–965.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement